RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 1, Pages 31–33 (Mi dan35119)  

MATHEMATICS

Nonlinear equations of Hammerstein type with a monotone operator

M. E. Kositskii

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (433 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948
Presented: I. N. Vekua
Received: 19.05.1969

Citation: M. E. Kositskii, “Nonlinear equations of Hammerstein type with a monotone operator”, Dokl. Akad. Nauk SSSR, 190:1 (1970), 31–33

Citation in format AMSBIB
\Bibitem{Kos70}
\by M.~E.~Kositskii
\paper Nonlinear equations of Hammerstein type with a monotone operator
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 1
\pages 31--33
\mathnet{http://mi.mathnet.ru/dan35119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257830}
\zmath{https://zbmath.org/?q=an:0202.14801}


Linking options:
  • http://mi.mathnet.ru/eng/dan35119
  • http://mi.mathnet.ru/eng/dan/v190/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019